# SDR 2008UALA02595

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 38,130 hours, 4,601 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER WALL ACROSS DOOR 1R INOP. FOUND LIGHT ASSEMBLY HAS OPEN WIRE.  SPLICED EEL CABLE. OP CK NORMAL. AC OK FOR SERVICE.
